MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N160
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported this cardiac resynchronization therapy defibrillator (crt-d) exhibited an alert for low out of range shock and pace impedance measurements.Shock impedance measurements were set to 0 ohms.Additional information from the field representative confirmed that the patient was evaluated in the clinic and all measurements were found to be within range.The patient underwent a surgical procedure on the day the alerts were displayed.It is planned to continue to monitor the patient.No adverse patient effects were reported.At this time, this device remains in service.
 
Event or Problem Description
It was reported this cardiac resynchronization therapy defibrillator (crt-d) exhibited an alert for low out of range shock and pace impedance measurements.Shock impedance measurements were set to 0 ohms.Additional information from the field representative confirmed that the patient was evaluated in the clinic and all measurements were found to be within range.The patient underwent a surgical procedure on the day the alerts were displayed.It is planned to continue to monitor the patient.Further information was received that this device was explanted due to normal battery depletion (nbd).No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported this cardiac resynchronization therapy defibrillator (crt-d) exhibited an alert for low out of range shock and pace impedance measurements.Shock impedance measurements were set to 0 ohms.Additional information from the field representative confirmed that the patient was evaluated in the clinic and all measurements were found to be within range.The patient underwent a surgical procedure on the day the alerts were displayed.It is planned to continue to monitor the patient.Further information was received that this device was explanted due to normal battery depletion (nbd).No adverse patient effects were reported.This device has been received for analysis.

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17951419
Report Number2124215-2023-57545
Device Sequence Number7670211
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public00802526480997
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/05/2015
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number892955
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer04/26/2024
07/08/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date05/09/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale